Rapid Solution of the Wave Equation in Unbounded Domains

L. Banjai, S. Sauter

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)227-249
Number of pages23
JournalSIAM Journal on Numerical Analysis
Volume47
Issue number1
DOIs
Publication statusPublished - 1 Jan 2009

Cite this

@article{0907dfae32d04c7fbf194a8e5679958b,
title = "Rapid Solution of the Wave Equation in Unbounded Domains",
author = "L. Banjai and S. Sauter",
year = "2009",
month = "1",
day = "1",
doi = "10.1137/070690754",
language = "English",
volume = "47",
pages = "227--249",
journal = "SIAM Journal on Numerical Analysis",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

Rapid Solution of the Wave Equation in Unbounded Domains. / Banjai, L.; Sauter, S.

In: SIAM Journal on Numerical Analysis, Vol. 47, No. 1, 01.01.2009, p. 227-249.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Rapid Solution of the Wave Equation in Unbounded Domains

AU - Banjai, L.

AU - Sauter, S.

PY - 2009/1/1

Y1 - 2009/1/1

U2 - 10.1137/070690754

DO - 10.1137/070690754

M3 - Article

VL - 47

SP - 227

EP - 249

JO - SIAM Journal on Numerical Analysis

JF - SIAM Journal on Numerical Analysis

SN - 0036-1429

IS - 1

ER -